# SDR 20000703AP013

- Difficulty date: May 29, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Part serial: 19519
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - ALL CABIN EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY PACKS IAW WORK CARD.  OPS CHECKS GOOD.  (M)
